Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal bleeding after intercourse while on Petogen shots?

i have been using patogen injection for the past 3 months and each time i have sex i have been bleeding. mostly i bleed some hours after having sex what might be the problem.IM THINKING OF STOPING USING THIS INJECTION COZ IT HAS AFFECTED NY SEXUAL LIFE
Wed, 25 Jul 2018
Report Abuse
OBGYN 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I have gone through your history and understand your concern. This bleeding after sexual intercourse could be due to hormonal imbalance caused by shot. But if it always occurs after sexual intercourse get your ultrasound to rule out the cause of your symptoms.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently got on the Depo Provera shot and I ve been fine. Last week after me and my boyfriend had sex I started to bleed about 3 hours after but it stopped right away. We had intercourse today and I started to bleed during it but we didn t notice until after.

doctor1 MD

i had an unprotective sex on the last day of my period and there was no blood while having the sex. but after 2 hours of that i saw some blood there and it stopped just a little time after that. i didnt take any pill. so, do i have any chance of getting pregnent? plz help....

doctor1 MD

My period ended about five days ago, and I had intercourse the day after I started bleeding during intercourse and for about a day after. I thought maybe I should have waited a little longer but I usually don t ever have this problem when I have intercourse right After so I thought it was a little strange then I had intercourse a couple days later and I started bleeding again during and it was heavier and I bleed the next day for a little while but it wasn t heavy. I m very concerned cause I have never had this problem before. My age is 36 if that helps any.